Hájek Petr. Modelle der Mengenlehre, in denen Mengen gegebener Gestalt existieren. Zeitschrift für mathematische Logik und Grundlagen der Mathematik, vol. 11 , pp. 103–115 [Book Review]

Journal of Symbolic Logic 33 (3):474-475 (1968)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270350
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,385
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Modelle Der Mengenlehre, in Denen Mengen Gegebener Gestalt Existieren.Petr Hájek - 1965 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 11 (2):103-115.
Modelle Der Mengenlehre, in Denen Mengen Gegebener Gestalt Existieren.Petr Hájek - 1965 - Mathematical Logic Quarterly 11 (2):103-115.
Die durch die schwach inneren relationen gegebenen modelle der mengenlehre.Petr Hájek - 1964 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 10 (9-12):151-157.
Modelle Der Mengenlehre, Die Aus Endlichen Mengen Bestehen.Kurt Hauschild - 1963 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 9 (1-4):7-12.
Unterscheidbarkeit Endlicher Geordneter Mengen mit Gegebener Anzahl von Quantoren.Wolfgang Rautenberg - 1968 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 14 (13-17):267-272.
Über Die Gültigkeit Des Fundierungsaxioms in Speziellen Systemen Der Mengentheorie.Petr Vopênka & Petr Hájek - 1963 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 9 (12-15):235-241.
Ein dem fundierungsaxiom äquivalentes axiom.Petr Hájek & Antonín Sochor - 1964 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 10 (13-17):261-263.
On Sequences of Degrees of Constructibility.Bohuslav Balcar & Petr Hájek - 1978 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 24 (19-24):291-296.
Vollständige Mengen von Algebren.H. F. J. Lowig - 1978 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 24 (1-6):45-53.
Zerlegungsspektren Geordneter Mengen.Willi Rinow - 1964 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 10 (18):331-360.
Contributions to the Theory of Semisets I. Relations of the Theory of Semisets to the Zermelo-Fraenkel Set Theory.Petr Hájek - 1972 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 18 (16-18):241-248.
Zur Topologischen Invarianz Der HausdorffschenQ-MENGEN.Johannes Kerstan - 1961 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 7 (17-18):259-277.
Isotone Funktionale Geordneter Mengen.Miroslav Novotný - 1960 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 6 (7-14):109-133.

Analytics

Added to PP index
2013-11-02

Total views
5 ( #1,074,954 of 2,291,101 )

Recent downloads (6 months)
1 ( #829,891 of 2,291,101 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature